ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Mossbauer lineshape in the presence of NMR transitions

Krishnamurthy, Bani and Sinha, KP (1975) Mossbauer lineshape in the presence of NMR transitions. In: Journal of Magnetic Resonance, 17 (2). 189 -192.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B7GXD-4CVG86H-5K-1&_cdi=20484&_user=512776&_orig=search&_coverDate=02%2F28%2F1975&_sk=999829997&view=c&wchp=dGLzVtz-zSkWA&md5=f6e50a179d873256a09bcle.pdf - Published Version
Restricted to Registered users only

Download (213Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The general expression for the Mössbauer lineshape in the presence of radio frequency perturbation derived earlier has been further extended. This involves the calculation of the off-diagonal matrix elements of the correlation function. The results show that there are additional transition lines owing to the nuclear magnetic resonance induced transition in the resonance region. These lines do not show any broadening or splitting. As an example the effect of the rf field on 57Fe nuclei is discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 22 Jan 2010 05:13
Last Modified: 19 Sep 2010 05:49
URI: http://eprints.iisc.ernet.in/id/eprint/24256

Actions (login required)

View Item View Item